# SDR FDKA200707329

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 14,736 hours, 13,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 76508
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,898 hours, 9,976 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6037 CLT-CVG (1032 PHX LCL).  ALL EMERGENCY LIGHTS INOP.  MX REMOVED AND REPLACED ALL FOUR BATTERY PACKS, OPS CHECKED GOOD.
